The drug-induced pulmonary eosinophilia

Full Text

Open Access Open Access
Restricted Access Access granted
Restricted Access Subscription or Fee Access

Abstract

in the review modern data on drug-induced pulmonary eosinophilia - heterogeneous group of the diseases
proceeding separately (syndrome lÖffler, acute and chronic eosinophilic pneumonias), or as the component
part of a DRESS-syndrome (drug reaction with eosinophilia and systemic symptoms) is introduced. The list of the
medical products most often causing development of pulmonary eosinophilia is presented. clinical features of
simple pulmonary eosinophilia, acute and chronic eosinophilia pneumonias, a DRESS-syndrome are described.
Diagnostic criteria and principles of therapy of pulmonary eosinophilia depending on a clinical variant are
reviewed.

About the authors

Boris Anatol'evich Chernyak

Email: bores@angara.ru

I I Vorzheva

B A Chernyak

Irkutsk State institute for Medical Doctors' Postgraduate Education

Irkutsk State institute for Medical Doctors' Postgraduate Education

I I Vorzheva

Irkutsk State institute for Medical Doctors' Postgraduate Education

Irkutsk State institute for Medical Doctors' Postgraduate Education

References

  1. Степанян И.Э. Легочные эозинофилии. Руководство по респираторной медицине: в 2 т. Под ред. А.Г. Чучалина. М., «ГЭОТАР-Медиа». 2007, т. 2, с. 294-302.
  2. Interstitial Lung Diseases. Edited by D. Olivieri, R.M. du Bois. European Respiratori Monograph. 2000, р. 288. 3. The Drug-induced Lung Diseases. http://www. pneumotox. com. Последнее обновление 17.06.2010.
  3. Drug hypersensitivity. Editor W. Pichler. Basel: KARGER. 2007, р. 438.
  4. Cottin V., Cordier J.F. Eosinophilic pneumonias. Allergy. 2005, v. 60, Nо. 7, p. 841-857.
  5. Oxford handbook of respiratory medicine. Oxford, university press. 2009, p. 856.
  6. Campos L.M., Pereira L.F. Pulmonary eosinophilia. J. Bras. Pneumol. 2009, v. 35, Nо. 6, p. 186-192.
  7. Ono E., Taniguchi M., Mita H. et al. Increased urinary leukotriene E4 concentration in patients with eosinophilic pneumonia. Eur. Respir. J. 2008, v. 32, Nо. 2, p. 437-442.
  8. Синдромная диагностика и базисная фармакотерапия за- болеваний внутренних органов. Под ред. Г.Б. Федосеева, Ю.Д. Игнатова. СПб., «Нордмедиздат». 2004, т. 2, c. 728.
  9. Churg A. Recent advances in the diagnosis of Churg-Strauss syndrome. Mod. Pathol. 2001, v. 14, Nо. 12, p. 1284-1293.
  10. Horsfield P., Deshpande S., Ellis R. Killing with kindness? Drug reaction eosinophilia with systemic symptoms (DRESS) masquerading as acute severe sepsis. J. Antimicrob. Chem. 2009, v. 64, Nо. 6, р. 663-665.
  11. BSACI guidelines for the management of drug allergy. Clin. Exp. Allergy. 2009, v. 39, p. 43-61.
  12. Lee J.H., Park H.K., Heo J. et al. Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Celecoxib and Anti-tuberculosis Drugs. J. Korean Med. Sci. 2008, v. 23, p. 521-525.
  13. Marques S., Milpied B., Foulc P. et al. Severe cutaneous drug reactions to celecoxib (Celebrex). Ann. Dermatol. Venereol. 2003, v. 130, Nо. 10, p. 1051-1055.
  14. Mailhol C., Tremeau-Martinage C., Paul C. et al. Severe drug hypersensitivity reaction (DRESS syndrome) to doxycycline. Ann. Dermatol. Venereol. 2010, v. 137, Nо. 1, p. 40-43.
  15. Kim C.W., Choi G.S., Yun C.H. Drug hypersensitivity to previously tolerated phenytoin by carbamazepine induced DRESS syndrome. J. Korean Med. Sci. 2006, v. 21, p. 768-772.
  16. Peyriere H., Dereure O., Breton H. et al. Network of the French Pharmacovigilance Centers: Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exsist? Br. J. Dermatol. 2006, v. 155, p. 422-428.
  17. Sackesen C., Dut R., Gucer S. et al. Allopurinol-induced DRESS syndrome in a 13-year-old girl. J. Investig. Allergol. Clin. Immunol. 2009, v. 19, p. 65-67.
  18. Shiohara T., Inaoka M., Kano Y. Drug-induced hypersensitivity syndrome (DIHS): a reaction induced by a complex interplay among herpesviruses and antiviral and antidrug immune responses. Allergol. Int. 2006, v. 55, p. 1-8.
  19. Descamps V., Mahe E., Houhou N. et al. Drug-induced hypersensitivity syndrome associated with Epstein-Barr virus infection. Br. J. Dermatol. 2003, v. 148, p. 1032-1034.
  20. Kano Y., Hirahara K., Sakuma K. et al. Several herpesviruses can reactivate in severe drug-induced multiorgan reaction in the same sequential order as in graft-versus-host disease. Br.
  21. J. Dermatol. 2006, v. 155, p. 301-306.
  22. Seishima M., Yamanaka S., Fujisawa T. et al. Reactivation of human herpesvirus (HHV) family members other than HHV-6 in drug-induced hypersensitivity syndrome. Br. J. Dermatol. 2006, v. 155, p. 344-349.
  23. Gaig P., Garcia-Ortega P., Baltasar M. et al. Drug neosensitisation during anticonvulsant hypersensitivity syndrome. J. Investig. Allergol. Clin. Immunol. 2006, v. 16, p. 321-326.
  24. Wu Y., Sanderson J.P., Farell J. et al. Activation of T-cell by carbamazepine and carbamazepine metabolites. J. Allergy Clin. Immunol. 2006, v. 118, p. 233-241.
  25. Amante M.F., Filippini A.V., Cejas N. et al. DRESS syndrome and fulminant hepatic failure induced by lamotrigine. Ann. Hepatol. 2009, v. 8, p. 75-77.
  26. Ganeva M., Gancheva T., Lazarova R. et al. Carbamazepine- induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: report of four cases and brief review. Int. J. Dermatol. 2008, v. 47, p. 853-860.
  27. Mansur A., Pekcan Y., Göktay F. Anticonvulsant hypersensitivity syndrome: clinical and laboratory features. Int. J. Dermatol. 2008, v. 47, p. 1184-1189.
  28. Mennicke M., Zawodniak A., Keller M. et al. Fulminant liver failure after vancomycin in a sulfasalazine-induced DRESS syndrome: fatal recurrence after liver transplantation. Am. J.Transplant. 2009, v. 9, p. 2197-2202
  29. Iyer D., Buggy Y., O'Reilly K., Searle M. Strontium ranelate as a cause of acute renal failure and DRESS syndrome. Nephrology. 2009, v. 14, p. 624-626.
  30. Hirch H.H., Kaufman G., Sendi P. et al. Immune reconstitution in HIV-infected patient. Clin. Infect. Dis. 2004, v. 38, p. 1158-1166.
  31. Kano Y., Hirahara K., Mitsuyama Y. Utility of the lymphocyte transformation test in the diagnosis of drug sensitivity: dependence on its timing and the type of drug eruption. Allergy. 2007, v. 62, p.1439-1444.
  32. Barbaud A. Drug patch testing in systemic cutaneous drug allergy. Toxicolgy. 2005, v. 209, p. 209-216.
  33. Elzagallaai A.A., Knowles S.R., Rieder M.J. et al. Patch testing for the diagnosis of anticonvulsant hypersensitivity syndrome: a systematic review. Drug Saf. 2009, v. 32, p. 391-408.
  34. Pichler W.J. Delayed drug hypersensitivity reaction. Ann. Intern. Med. 2003, v. 139, p. 683-693.

Statistics

Views

Abstract: 134

Article Metrics

Metrics Loading ...

Dimensions

PlumX


Copyright © Pharmarus Print Media, 2011



This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies